Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having migraine problem. Getting attack twice a week. Suggest

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5292 Questions
i have a migraine problem . and it occurs usually twice in a week . kindly help me out
Posted Wed, 12 Jun 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 1 hour later

Thank you for posting your query.

Migraine can be well managed with proper treatment.

Since you have frequent headaches (twice a week), you need to start preventive medications such as beta blockers, topiramate, flunarizine or divalproex, to reduce the number and severity of headaches.

In addition, to relieve the headaches, you may use rizatriptan tablets or zolmitriptan nasal spray, as and when you have headaches.

Common triggers such as lack of sleep, not eating food on time and direct exposure to sunlight should be avoided.

I hope it helps.
Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor